# SDR AALA20090605TUL40

- Difficulty date: May 28, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 56,028 hours, 28,884 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO LONGERON 29 LEFT.  COMPLETED U-CHANNEL REPAIR PER SRM 53-02-00.
